# SDR HNAA2010112200253

- Difficulty date: November 19, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,222 hours, 51,053 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN FLIGHT IN THE ARM POSITION.  R & R F/A'S EMERGENCY LIGHT SWITCH BY SWAPPING WIRE FOR WIRE.  COMPLIED WITH WC 33-50-06, BLOCKING DIODES, OPS CHECKED AND WC 33-50-03 EMERGENCY LIGHTS OPS CHECKED. SYS OPS CHECKED GOOD.
